Bileter Pleural effusion
I am a CML (Blood cancer) patient since 2009. I developed pleural effusion exudatve in right lung in march 2014 as side effect of cml medicine (Dasatinib). My oncologist from BLK started steroids with lasilactone tab course but not managed effusion. Some time after it also appear in left lung also.. both effusions were modirate form. Then (March 2015) i developed extra pulmonary tuberculosis. Started category 2 treatment for 9 months. In between, effusion was taped 2 time. I still have pleural effusion after completion of that treatment but tuberculosis is ok.. i stopped cml (dasatinib) medicine also in june 2014. My cml is not detective (0%) since 2009 after starting treatment to presently.
Doctor Answers (1) on Bileter Pleural effusion
Hi. I understand your concerns. I need to have a detailed examination and go through the investigations. Better to consult a pulmonologist for the same. If you are from bangalore you can consult me at my clinic at hebbal kempapura. Details are given in practo. Hope your questions were answered. thanks.
Flag this answer
1/1 people found this helpful
Was this answer helpful?